# SDR SWAA2021111725737

- Difficulty date: October 2, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N774SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27882
- Aircraft time: 69,284 hours, 41,071 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO L/H STA 500D S-19L GUSSET BRACKET CRACK. ; / [01] REMOVED GUSSET AT FWD CARGO DOOR L/H STA 500D S19L B737-700 ARM 51-40-02-0G-0; [02] LOCATED. HOLE AND NEW GUSSET B737-700 SRM 51-40-05-0G-0; [03] VERIFIED DRILL OF NEW; OK TO INSTALL; [04] INSTALLED GUSSET BRACKET AT FWD CARGO L/H STA. 500 D PER.B 737-700 IN REF. SRM 51-40 -02; [05] VERIFIED INSTALL  CORRECTION SRM 51-40-02-0G-0
